# SDR ASAA2015101113467

- Difficulty date: October 11, 2015
- Submitted: October 13, 2015
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 30,517 hours, 9,326 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Acoustic Panel
- Part number: 3400765050
- Condition: Delaminated
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NR 1 ENGINE INLET AND FAN BLADES DETAILED INSPECTION.  FOUND NR 8 AFT ACOUSTICAL PANEL AT 8 O"CLOCK POSITION HAS L/E OF PANEL DELIMITATION AND FWD RT FASTENER AND INSERT ARE DAMAGED, WORN.  ACFT GROUNDED.  R & R ACUSTIC PANEL AT 8 O'CLOCK POSITION ALF REF 737-NG, AMM 72-23-02.
